Research

Publicaciones de A. N. Bernal [rss]
2017
A. N. Bernal, B. Janssen, A. Jiménez, A. Jiménez-Cano, J. A. Orejuela, P. Sánchez-Moreno, M. Sánchez. On the (non-)uniqueness of the Levi-Civita solution in the Einstein–Hilbert–Palatini formalism Physics Letters B 768 (2017) , 280–287. [bib]
2015
A. N. Bernal, M. Sánchez. Un paseo por las geometrías del espaciotiempo en el centenario de la Relatividad General La Gaceta de la RSME (2015) no. 3 , 521–542. [bib]
2007
A. N. Bernal, M. Sánchez. Globally hyperbolic spacetimes can be defined as `causal' instead of `strongly causal' Classical Quantum Gravity 24 (2007) no. 3 , 745–749. MathScinet [bib] [doi]
2006
A. N. Bernal, M. Sánchez. Further results on the smoothability of Cauchy hypersurfaces and Cauchy time functions Lett. Math. Phys. 77 (2006) no. 2 , 183–197. MathScinet [bib] [doi]
2005
A. N. Bernal, M. Sánchez. Smoothness of time functions and the metric splitting of globally hyperbolic spacetimes Comm. Math. Phys. 257 (2005) no. 1 , 43–50. MathScinet [bib] [doi]
2003
A. N. Bernal, M. Sánchez. On smooth Cauchy hypersurfaces and Geroch's splitting theorem Comm. Math. Phys. 243 (2003) no. 3 , 461–470. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Leibnizian, Galilean and Newtonian structures of space-time J. Math. Phys. 44 (2003) no. 3 , 1129–1149. MathScinet [bib] [doi]
2002
A. N. Bernal, M. P. López, M. Sánchez. Fundamental units of length and time Found. Phys. 32 (2002) no. 1 , 77–108. MathScinet [bib] [doi]
Powered by bibtexbrowser

Published on  March 29th, 2016